# SDR IPXA2018030227054

- Difficulty date: February 21, 2018
- Submitted: March 2, 2018
- Operation: Air carrier
- Aircraft: N282UP
- Make and model: Doug MD-11F
- Aircraft serial: 48452
- Aircraft time: 82,752 hours, 15,012 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Panel
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, LT INBD ELEVATOR L/E FAIRING PANEL LOWER SURFACE AT ATTACH ANGLE WAS FOUND CRACKED, OTBD OF ACTUATOR.  ACCOMPLISHED A PERMANENT REPAIR IAW EA. 011-5520-01-A7147, REV IR,  AND EO MD11-5520-67625-A.  MAJOR.
